# SDR DALA2017121308571

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Coked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 NACELLE AFT FAIRING I/B EXTERIOR  SURFACE FOUND COKING. EVALUATED AND REPAIRED #1 NACELLE AFT FAIRING I/B EXTERIOR SURFACE COKING PER SRM 51-70-10
